# SDR 07FDEA00331

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1422
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, STA 1422 LT SIDE.  SKIN DENTED 4.0'' BELOW VERTICAL FIN   Y=.080'' A=1.25'' A/Y = 15, REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR, REF SRM 51-40-2, PG 1-6.
